# SDR UPS96205819

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 856-864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED WHILE WORKING NRC 437442 FOUND CORROSION ON FUSELAGE SKIN AT STA 856 TO 864 WL 191 LBL 70.5.  REMOVED CORROSION PER UPS EO 96-2154.
